# SDR CHQA000415

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N264
- Make and model: Emb EMB-145
- Aircraft time: 9,196 hours, 6,719 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT EICAS WARNING "LAV SMOKE" ACCOMPANIED BY FLIGHT ATTENDANT GALLEY HORN.  AFTER INSPECTION BY FLIGH ATTENTDANT FOUND NO INDICATION OF SMOKE.  REMOVED DEBRIS AROUND SMOKE DETECTOR IN LAV BY CLEANING GRND RAN W/CREW NO FAULTS NOTED PERF SMOKE IAW EMB 145AMM 26-14-000 NO DEFECTS
